# SDR MASA2010042600406

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 29,622 hours, 23,259 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 20 DEGREES, NO EMERGENCY DECLARED.  PLACED ON MEL.  REMOVED AND REPLACED CONTROL LEVER REPLACED FLAP CONTROL LEVER.
